Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 3, 2012Monroe County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 3, 2012, 5:36 PM EDT for Monroe County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2012, 5:36 PM EDT (21:36 UTC)
Expired
Jul 3, 2012, 6:00 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Monroe County, GA

The radar

The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WWUS82 KFFC 032136
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 3 2012

GAZ071-032200-
536 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN MONROE COUNTY UNTIL 600 PM EDT...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HIGH FALLS STATE PARK TO BRENT...MOVING
EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MONROE COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE COLLIER...HIGH FALLS STATE PARK...BRENT...
BLOUNT...RUSSELLVILLE...DAMES FERRY...PLANT SCHERER...BERNER...
JULIETTE...BOLINGBROKE AND FORSYTH. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3290 8409 3293 8409 3293 8406 3295 8404
      3320 8404 3320 8384 3315 8381 3313 8382
      3303 8372 3298 8372 3296 8370 3285 8389
      3285 8396
TIME...MOT...LOC 2137Z 290DEG 8KT 3316 8402 3306 8401
          3295 8403

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 2:09 PM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jul 3, 2:09 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT TUE JUL 3 2012

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
GEORGIA REMAINS UNDER THE WEAKENED EASTERN END OF THE CENTRAL U.S.
RIDGE THROUGH THE PERIOD. WEAK SHORT WAVE TRAVELS DOWN THE EASTERN
PERIPHERY OF THE RIDGE TOMORROW INTO TOMORROW NIGHT...BUT MAIN
EFFECTS FROM THIS FEATURE REMAIN NORTH AND EAST OF THE FORECAST
AREA. RIDGE APPEARS STRONG ENOUGH FOR CONTINUED ABOVE NORMAL
TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY
DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE
APPALACHIANS WILL PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM
DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW
LEVEL MOISTURE WILL COMBINE FOR MODERATE INSTABILITY LATE THIS
AFTERNOON INTO THE EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND
EVENING...WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM
SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. WITH
AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER
90S...AFTERNOON HEAT INDEX VALUES REMAIN UNCOMFORTABLY HIGH...BUT
ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD.

20

.LONG TERM /THURSDAY THROUGH TUESDAY/...
NO CHANGES TO THE CURRENT LONG TERM. PREVIOUS LONG TERM DISCUSSION FOLLOWS...

/ISSUED 258 AM EDT TUE JUL 3 2012/
AS THE LONG TERM BEGINS...LOOKS AS THOUGH SHORTWAVE EMBEDDED IN
NW FLOW ALOFT WILL BE ONGOING IN ITS PASSAGE THROUGH THE FORECAST
AREA. PASSAGE OF THE SHORTWAVE WILL SHUNT SURFACE TROUGH AND
ASSOCIATED BEST MOISTURE SOUTHWARD ON THURSDAY AND WILL INDICATE A
POP DISTRIBUTION FAVORING THE SOUTHERN TIER FOR BEST CHANCES. THIS
GENERAL PATTERN WILL CONTINUE INTO WEEKS END AND THE WEEKEND
ALTHOUGH AT TIMES ADDITIONAL SHORTWAVE ENERGY WILL ENHANCE RAIN
CHANCES EVEN NORTH OF THE SURFACE TROUGH. STRONGER BELT OF
SHORTWAVES AND MORE ORGANIZED ACTIVITY WILL HOLD OFF UNTIL EARLY
NEXT WEEK AS UPPER RIDGE BUILDS WEST. SHOULD SEE RAIN CHANCES
HIGHER THAN CLIMO FOR ALL AREAS SHOULD CURRENT MODELS PROJECTIONS
VERIFY.

BASED ON RECENT TRENDS...FEEL MORE ACTIVE PATTERN AND ASSOCIATED
CLOUDS AND PRECIP WARRANT A LOWERING OF TEMPS IN THE EXTENDED.
THIS WILL TAKE THE ADVERTISED UPPER 90S OF THE MEX AND KNOCK THEM
BACK TO THE MID 90S.
/17
DEESE

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z.
ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED
BETWEEN 06Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED
WOULD BE KAHN AND KMCN. ISOLATED CONVECTION ALREADY DEVELOPING AND
COVERAGE SHOULD INCREASE TO SCATTERED THROUGH 01Z WHEN COVERAGE
SHOULD BEGIN TO DECREASE TO ISOLATED AT BEST THROUGH 18Z. WINDS WILL
REMAIN WEST TO NORTHWEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN
DIMINISH TO 5 KT OR LESS AND BECOME MORE WESTERLY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  96  73  96 /  30  30  30  40
ATLANTA         76  94  76  95 /  30  30  30  40
BLAIRSVILLE     69  91  68  91 /  30  30  30  30
CARTERSVILLE    69  95  69  96 /  30  30  30  40
COLUMBUS        76  96  75  94 /  30  30  30  50
GAINESVILLE     74  94  74  93 /  30  30  30  40
MACON           74  97  72  96 /  30  30  30  50
ROME            69  96  70  97 /  30  30  30  40
PEACHTREE CITY  69  95  69  93 /  30  30  30  50
VIDALIA         75  96  75  95 /  30  30  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 3, 4:24 AM EDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 AM EDT TUE JUL 3 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
424 AM EDT TUE JUL 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A STRONG MID AND UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN ACROSS
THE AREA AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS
STATIONARY ACROSS CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE
QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY
RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID
AFTERNOON THROUGH EVENING.

.DISCUSSION...
A SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR
SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE
STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST
ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER
STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING
STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED
DOWNDRAFT PARAMETERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A SERIES OF SHORTWAVES WILL MOVE THROUGH THE REGION THROUGH THE
WEEK ENHANCING THE THUNDERSTORM POTENTIAL WEDNESDAY AND AGAIN ON
THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR
MOST AREAS THIS WEEK ALTHOUGH THE FOCUS IS EXPECTED TO SHIFT TO
SOUTHERN PORTIONS OF THE AREA AFTER WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 3, 4:55 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT TUE JUL 3 2012

GAZ016-032130-
455 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITE COUNTY UNTIL 530 PM EDT...

AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLEVELAND...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHITE COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION AREA...
ROBERTSTOWN...HELEN...SAUTEE...CLEVELAND...LEAF AND MOSSY CREEK.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3467 8365 3465 8365 3463 8363 3460 8364
      3454 8361 3450 8366 3450 8377 3452 8378
      3450 8380 3456 8386 3465 8387 3475 8378
TIME...MOT...LOC 2056Z 308DEG 8KT 3462 8377
Special weather statement, Jul 3, 4:57 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT TUE JUL 3 2012

GAZ086-032130-
457 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN EMANUEL COUNTY UNTIL 530 PM EDT...

AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TWIN CITY THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE GEORGE L SMITH STATE PARK...CANOOCHEE...TWIN CITY...
STILLMORE AND SWAINSBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3254 8204 3255 8208 3251 8215 3248 8217
      3243 8218 3241 8220 3259 8238 3270 8215
      3256 8202
TIME...MOT...LOC 2058Z 050DEG 0KT 3258 8217
Special weather statement, Jul 3, 5:22 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT TUE JUL 3 2012

GAZ044-054-032200-
522 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN FAYETTE AND FULTON COUNTIES UNTIL 600 PM EDT...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY CREEK...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FAYETTE AND FULTON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE UNION CITY...FAIRBURN...SANDY CREEK...
TYRONE...KENWOOD...FAYETTEVILLE...PEACHTREE CITY...LAKE HORTON...
INMAN...WOOLSEY...BROOKS AND STARRS MILL. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3363 8452 3354 8444 3350 8442 3347 8438
      3342 8440 3332 8438 3325 8444 3326 8450
      3333 8452 3336 8459 3344 8463 3350 8461
      3351 8465 3356 8466
TIME...MOT...LOC 2123Z 334DEG 14KT 3351 8458
Special weather statement, Jul 3, 5:24 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT TUE JUL 3 2012

GAZ072-082>084-095>097-032200-
524 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...
LAURENS...JONES...WILKINSON...BIBB...BLECKLEY AND HOUSTON COUNTIES
UNTIL 600 PM EDT...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS HAVE PRODUCED AN OUTFLOW BOUNDARY FROM
ARKWRIGHT TO REBIE...MOVING WEST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS OUTFLOW BOUNDARY MOVES
ACROSS TWIGGS...LAURENS...JONES...WILKINSON...BIBB...BLECKLEY AND
HOUSTON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE MONTROSE...DUDLEY...DEXTER...REBIE...
ALLENTOWN... DISTRICT PATH...RIPLEY...MYRICKS MILL...FITZPATRICK...
HUBER...DRY BRANCH...DANVILLE...JEFFERSONVILLE...FRANKLINTON AND
CROSS KEYS.

&&

LAT...LON 3236 8311 3242 8313 3245 8317 3239 8324
      3244 8343 3260 8372 3265 8372 3269 8370
      3275 8383 3285 8388 3295 8371 3298 8372
      3297 8358 3256 8295 3235 8306
TIME...MOT...LOC 2123Z 090DEG 25KT 3293 8371 3264 8351
          3245 8318
Local storm report, Jul 3, 5:35 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT TUE JUL 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     3 S MCDONOUGH           33.40N 84.15W
07/03/2012  E0 MPH           HENRY              GA   EMERGENCY MNGR

            HENRY COUNTY EMA DIRECTOR REPORTS 4-5 TRACTOR TRAILORS
            TURNED OVER NEAR THE INTERSECTION OF HIGHWAY 42 AND KING
            MILL ROAD AT AROUND 450 PM EDT.

&&

NMAYES
Special weather statement, Jul 3, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 3 2012

GAZ071-032200-
536 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN MONROE COUNTY UNTIL 600 PM EDT...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HIGH FALLS STATE PARK TO BRENT...MOVING
EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MONROE COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE COLLIER...HIGH FALLS STATE PARK...BRENT...
BLOUNT...RUSSELLVILLE...DAMES FERRY...PLANT SCHERER...BERNER...
JULIETTE...BOLINGBROKE AND FORSYTH. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3290 8409 3293 8409 3293 8406 3295 8404
      3320 8404 3320 8384 3315 8381 3313 8382
      3303 8372 3298 8372 3296 8370 3285 8389
      3285 8396
TIME...MOT...LOC 2137Z 290DEG 8KT 3316 8402 3306 8401
          3295 8403

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:05 PM EDTSpecial Weather StatementFFCFloyd25 min
Jul 3, 2:17 PM EDTSpecial Weather StatementFFCNewton28 min
Jul 3, 2:39 PM EDTSpecial Weather StatementFFCWalton36 min
Jul 3, 2:50 PM EDTSpecial Weather StatementFFCHeard25 min
Jul 3, 2:52 PM EDTSpecial Weather StatementFFCJefferson23 min
Jul 3, 2:57 PM EDTSpecial Weather StatementFFCBanks, Jackson33 min
Jul 3, 3:02 PM EDTSpecial Weather StatementFFCJohnson28 min
Jul 3, 3:08 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington52 min
Jul 3, 3:09 PM EDTSpecial Weather StatementFFCPutnam36 min
Jul 3, 3:12 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 3, 3:15 PM EDTSpecial Weather StatementFFCMuscogee30 min
Jul 3, 3:17 PM EDTSpecial Weather StatementFFCGreene28 min
Jul 3, 3:19 PM EDTSpecial Weather StatementFFCClarke26 min
Jul 3, 3:23 PM EDTSpecial Weather StatementFFCHancock37 min
Jul 3, 3:26 PM EDTSpecial Weather StatementFFCJohnson34 min
Jul 3, 3:29 PM EDTSpecial Weather StatementFFCHarris, Muscogee31 min
Jul 3, 3:32 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington28 min
Jul 3, 3:37 PM EDTSpecial Weather StatementFFCClarke, Oconee23 min
Jul 3, 3:38 PM EDTSpecial Weather StatementFFCTalbot37 min
Jul 3, 3:41 PM EDTSevere Thunderstorm WarningFFCEmanuel49 min
Jul 3, 3:42 PM EDTSpecial Weather StatementFFCJackson33 min
Jul 3, 3:44 PM EDTSpecial Weather StatementFFCHaralson31 min
Jul 3, 3:48 PM EDTSpecial Weather StatementFFCGreene27 min
Jul 3, 3:53 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee52 min
Jul 3, 3:55 PM EDTSpecial Weather StatementFFCOconee35 min
Jul 3, 3:57 PM EDTSpecial Weather StatementFFCJohnson, Washington33 min
Jul 3, 4:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Jul 3, 4:07 PM EDTSpecial Weather StatementFFCHeard38 min
Jul 3, 4:09 PM EDTSpecial Weather StatementFFCMadison36 min
Jul 3, 4:11 PM EDTSpecial Weather StatementFFCPutnam34 min
Jul 3, 4:17 PM EDTSpecial Weather StatementFFCBaldwin13 min
Jul 3, 4:20 PM EDTSevere Thunderstorm WarningFFCBaldwin, Johnson, Washington, Wilkinson40 min
Jul 3, 4:31 PM EDTSevere Thunderstorm WarningFFCCarroll44 min
Jul 3, 4:35 PM EDTSpecial Weather StatementFFCTaylor25 min
Jul 3, 4:38 PM EDTSpecial Weather StatementFFCHenry37 min
Jul 3, 4:41 PM EDTSpecial Weather StatementFFCPaulding34 min
Jul 3, 4:42 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson48 min
Jul 3, 4:44 PM EDTSpecial Weather StatementFFCMadison31 min
Jul 3, 4:49 PM EDTSpecial Weather StatementFFCDouglas26 min
Jul 3, 4:52 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson38 min
Jul 3, 4:54 PM EDTSpecial Weather StatementFFCWebster36 min
Jul 3, 4:55 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 3, 4:57 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jul 3, 5:02 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding43 min
Jul 3, 5:09 PM EDTSevere Thunderstorm WarningFFCMacon, Taylor51 min
Jul 3, 5:11 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Upson49 min
Jul 3, 5:16 PM EDTSevere Thunderstorm WarningFFCPaulding28 min
Jul 3, 5:18 PM EDTSevere Thunderstorm WarningFFCLamar42 min
Jul 3, 5:22 PM EDTSpecial Weather StatementFFCFayette38 min
Jul 3, 5:24 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Twiggs36 min
Jul 3, 5:41 PM EDTSpecial Weather StatementFFCBartow34 min
Jul 3, 5:42 PM EDTSevere Thunderstorm WarningFFCFayette48 min
Jul 3, 5:46 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry44 min
Jul 3, 5:52 PM EDTSpecial Weather StatementFFCTwiggs23 min
Jul 3, 5:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Jul 3, 6:03 PM EDTSpecial Weather StatementFFCBibb, Crawford27 min
Jul 3, 6:05 PM EDTSpecial Weather StatementFFCCrawford, Monroe25 min
Jul 3, 6:07 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs53 min
Jul 3, 6:13 PM EDTSpecial Weather StatementFFCCherokee, Pickens32 min
Jul 3, 6:17 PM EDTSpecial Weather StatementFFCCrisp28 min
Jul 3, 6:20 PM EDTSpecial Weather StatementFFCPeach25 min
Jul 3, 6:34 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry41 min
Jul 3, 6:36 PM EDTSpecial Weather StatementFFCTelfair, Wheeler24 min
Jul 3, 6:47 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox43 min
Jul 3, 6:50 PM EDTSpecial Weather StatementFFCCherokee25 min
Jul 3, 6:56 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton49 min
Jul 3, 7:02 PM EDTSpecial Weather StatementFFCWheeler28 min
Jul 3, 7:12 PM EDTSpecial Weather StatementFFCPickens33 min
Jul 3, 7:13 PM EDTSpecial Weather StatementFFCCrisp32 min
Jul 3, 7:27 PM EDTSpecial Weather StatementFFCTelfair33 min
Jul 3, 7:28 PM EDTSpecial Weather StatementFFCLee32 min
Jul 3, 7:38 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Pickens37 min
Jul 3, 7:49 PM EDTSpecial Weather StatementFFCToombs41 min
Jul 3, 7:58 PM EDTSpecial Weather StatementFFCTelfair, Wheeler, Wilcox32 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.